Self-similar fragmentations
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 3, pp. 319-340.
@article{AIHPB_2002__38_3_319_0,
     author = {Bertoin, Jean},
     title = {Self-similar fragmentations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {319--340},
     publisher = {Elsevier},
     volume = {38},
     number = {3},
     year = {2002},
     zbl = {1002.60072},
     mrnumber = {1899456},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_3_319_0/}
}
TY  - JOUR
AU  - Bertoin, Jean
TI  - Self-similar fragmentations
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2002
DA  - 2002///
SP  - 319
EP  - 340
VL  - 38
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2002__38_3_319_0/
UR  - https://zbmath.org/?q=an%3A1002.60072
UR  - https://www.ams.org/mathscinet-getitem?mr=1899456
LA  - en
ID  - AIHPB_2002__38_3_319_0
ER  - 
%0 Journal Article
%A Bertoin, Jean
%T Self-similar fragmentations
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2002
%P 319-340
%V 38
%N 3
%I Elsevier
%G en
%F AIHPB_2002__38_3_319_0
Bertoin, Jean. Self-similar fragmentations. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 3, pp. 319-340. http://www.numdam.org/item/AIHPB_2002__38_3_319_0/

[1] D.J. Aldous, Exchangeability and related topics, in: Hennequin P.L. (Ed.), Lectures on Probability Theory and Statistics, Ecole d'été de Probabilités de Saint-Flour XIII, Lecture Notes in Maths, 117, Springer, Berlin, 1985. | MR | Zbl

[2] D.J. Aldous, Deterministic and stochastic models for coalescence (aggregation, coagulation): a review of the mean-field theory for probabilists, Bernoulli 5 (1999) 3-48. | MR | Zbl

[3] D.J. Aldous, J. Pitman, The standard additive coalescent, Ann. Probab. 26 (1998) 1703-1726. | MR | Zbl

[4] J. Bertoin, Lévy Processes, Cambridge University Press, Cambridge, 1996. | MR | Zbl

[5] J. Bertoin, A fragmentation process connected to Brownian motion, Probab. Theory Related Fields 117 (2000) 289-301. | MR | Zbl

[6] J. Bertoin, Homogeneous fragmentation processes, Preprint, 2000. | MR

[7] M.D. Brennan, R. Durrett, Splitting intervals, Ann. Probab. 14 (1986) 1024-1036. | MR | Zbl

[8] M.D. Brennan, R. Durrett, Splitting intervals. II. Limit laws for lengths, Probab. Theory Related Fields 75 (1987) 109-127. | MR | Zbl

[9] Ph. Carmona, F. Petit, M. Yor, On the distribution and asymptotic results for exponential functionals of Lévy processes, in: Yor M. (Ed.), Exponential Functionals and Principal Values Related to Brownian Motion, Biblioteca de la revista Matematica Iberoamericana, 1997, pp. 73-126. | MR | Zbl

[10] B. Chauvin, Product martingales and stopping lines for branching Brownian motion, Ann. Probab. 19 (1991) 1195-1205. | MR | Zbl

[11] S.N. Evans, J. Pitman, Construction of Markovian coalescents, Ann. Inst. H. Poincaré, Probabilités Statistiques 34 (1998) 339-383. | Numdam | MR | Zbl

[12] J. Jacod, Calcul Stochastique et Problèmes de Martingales, Lecture Notes in Math., 714, Springer, Berlin, 1979. | MR | Zbl

[13] J.F.C. Kingman, The coalescent, Stochastic Process. Appl. 13 (1982) 235-248. | MR | Zbl

[14] J. Lamperti, Semi-stable Markov processes, Z. Wahrscheinlichkeitstheorie verw. Gebiete 22 (1972) 205-225. | MR | Zbl

[15] J. Pitman, Coalescents with multiple collisions, Ann. Probab. 27 (1999) 1870-1902. | MR | Zbl